I don't make sense when I talk.

  • Christian Chat is a moderated online Christian community allowing Christians around the world to fellowship with each other in real time chat via webcam, voice, and text, with the Christian Chat app. You can also start or participate in a Bible-based discussion here in the Christian Chat Forums, where members can also share with each other their own videos, pictures, or favorite Christian music.

    If you are a Christian and need encouragement and fellowship, we're here for you! If you are not a Christian but interested in knowing more about Jesus our Lord, you're also welcome! Want to know what the Bible says, and how you can apply it to your life? Join us!

    To make new Christian friends now around the world, click here to join Christian Chat.

Miri

Senior Member
Jul 22, 2012
7,978
811
113
UK age 49
#21
Definately speak to a doctor, especially if it's a recent thing and you haven't always been like
this.

When I had Graves' disease, overactive thyroid, I couldnt get the words out
it was like my jaw wouldn't move properly and I couldn't control my speech,
but my mind was racing all the time.

As someone has said it could also be signs of a mild stroke, I think some nutritional
deficiencies can cause similar symptoms.

However if its nothing medical then maybe it's social anxiety where you worry about
being in groups of people or having to speak out. Look it up on the internet, you
might find something helpful.
 

oldethennew

Senior Member
Feb 28, 2016
7,606
424
83
#22
a few years ago, I got 'sun-stroke', simply because I was on a terrible medication (for extreme pain)
and was sitting down outside cutting back some plants...it was horrendous, thank YOU
Jesus, I was able to stumble over to a lounge chair and hubby saw what was happening
to me and immediately got the hose and began to water me down from head to toe,..
I could not move my 'face-mouth' at all but could only utter guttural sounds -
after he soaked me down, I began to be able to get my speech back and did fully recover...
it was all because of the 'drugs, mixed with being dehydrated, even though I was sitting down,.
and was drinking lots of water..

be very careful about what you are putting into your Temple, take extreme care of it and it won't
fail you, if you educate yourself and take care to only put inside of it what will help and heal you --
our Bibles have all of the answers that we need...The Lord allowed me to learn the 'hard-way',
once again!:rolleyes: